# SDR MASA200601966

- Difficulty date: July 27, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 19,419 hours, 14,388 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6932 ICT - FLAPS FAILED AT ZERO ON POWER UP.  CONTRACT MAINTENANCE COMPLIED WITH PART A.
